1 doctor weighed in:

I'm 8weeks pregnant. i was prescribed low dose aspirin by my doctor. i feel pain in my lower abdomen down to legs soon after taking it, is it normal?

1 doctor weighed in
Dr. John Berryman
Obstetrics & Gynecology

In brief: Aspirin: pain

Pain immediately after taking low dose aspirin is probably not caused by the aspirin.
At eight weeks of pregnancy, the womb will be growing and cramps can be the result. If the pain persists, get an ultrasound to make certain the pregnancy is doing well. Your health care professional will examine you for other causes of the pain as well.

In brief: Aspirin: pain

Pain immediately after taking low dose aspirin is probably not caused by the aspirin.
At eight weeks of pregnancy, the womb will be growing and cramps can be the result. If the pain persists, get an ultrasound to make certain the pregnancy is doing well. Your health care professional will examine you for other causes of the pain as well.
Dr. John Berryman
Dr. John Berryman
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors